# SDR HEEA084794

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,553 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005111
- Part serial: 6761
- Condition: Binding
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SERVO IS BINDING. REPAIRED.
